# SDR FDEA201004141184

- Difficulty date: April 14, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA36772
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR PIT SHEAR TIE IS CORRODED AT FS 1661; LONGERON 48R. REMOVED SHEAR TIE REF SRM 51-31-01, VOL II.  REMOVED CORROSION WITH 100 PERCENT MATERIAL LOSS AND IS OUT OF LIMITS REF 53-00-01, VOL I.  FABBED NEW SHEAR TIE REF DAC DWG ADA 3677, REV "B".  ALODINED, PRIMED AND PAINTED REF 51-21-01, VOL II.  PART MARKED REF GMM 7-0-1001.  INSTALLED REF SRM 51-33-01, VOL II.
